# SDR SIMA200115620

- Difficulty date: June 5, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N298AE
- Make and model: Saab 340B
- Aircraft serial: 340B298
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Control Panel
- Part number: 7239060503
- Part serial: 0206
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 5113 - JFK - LEFT APR LIGHT DID NOT ILLUMINATE.  ABORTED TAKEOFF.  ISSUED MEL.  REMOVED AND REPLACED CTOT/APR CONTROL PANEL IAW AMM.  OPS CHECK GOOD.  (M)
